# SDR SWI2024F00660

- Difficulty date: June 29, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 47,948 hours, 41,069 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rivet
- Condition: Gouged
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7 GOUGED RIVET HEADS AND 12 GOUGE MARKS ON THE FWD FACE OF THE AFT PRESSURE BULKHEAD AT FS 621.00    (FILED OPEN)   THIS IS CURRENTLY A WORK IN PROGRESS
